# SDR REXA2020031300360

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INTERIOR SKIN OF PAX DOOR CORRODED AROUND NUT PLATES OF ACCESS PANELS 8232FL, 832DL, 832CL, 832 BL AND 832AL.
C/A: REMOVED AND REPLACED DOOR INNER SKIN IAW CRJ 900 SRM 51-40-00-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-15-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01
